Papers

  • A drug-induced random walk, American Mathematical Monthly 121 (2014) 299-317
  • What to expect in a game of memory (with Gregory Warrington), American Mathematical Monthly 120 (2013) 787-805
  • The even-odd hat problem, Fundamenta Mathematicae 219 (2012) 105-110
  • If the IRS had discovered the quadratic formula..., Math Horizons, April 2007, p. 21
  • The fundamental theorem of algebra: A visual approach, unpublished manuscript
  • Variable declarations in natural deduction, Annals of Pure and Applied Logic 144 (2006) 133-146
  • The generalized Simpson's rule, American Mathematical Monthly 112 (2005) 342-350
  • Simpson symmetrized and surpassed, Mathematics Magazine 77 (2004) 31-45
  • The mean value theorem in second order arithmetic (with Christopher Hardin), Journal of Symbolic Logic 66 (2001) 1353-1358
  • Multivariable calculus and the plus topology, American Mathematical Monthly 106 (1999) 733-740
  • Probability and quantum mechanics, American Journal of Physics 66 (1998) 967-969
  • Two conceptions of natural number (with Alexander George), in Truth in Mathematics, Garth Dales and Gianluigi Oliveri (eds.), Oxford University Press, 1998, pp. 311-327
  • Characterizing continuity, American Mathematical Monthly 104 (1997) 318-322
  • Another proof of the fundamental theorem of algebra, Mathematics Magazine 70 (1997) 216-217
  • Fermat's last theorem and Hilbert's program, Mathematical Intelligencer vol. 19 no. 1 (Winter 1997) 64-67
  • Permutations and combination locks (with Gregory Call), Mathematics Magazine 68 (1995) 243-253
  • Pascal's matrices (with Gregory Call), American Mathematical Monthly 100 (1993) 372-376
  • Constructivism liberalized, Philosophical Review 102 (1993) 59-84
  • Versatile coins (with István Szalkai), American Mathematical Monthly 100 (1993) 26-33
  • Partitioning pairs of countable sets of ordinals, Journal of Symbolic Logic 55 (1990) 1019-1021
  • Gap-2 morasses of height omega, Journal of Symbolic Logic 52 (1987) 928-938
  • Simplified gap-2 morasses, Annals of Pure and Applied Logic 34 (1987) 171-208
  • Omega-Morasses, and a weak form of Martin's axiom provable in ZFC, Transactions of the American Mathematical Society 285 (1984) 617-627
  • Simplified morasses, Journal of Symbolic Logic 49 (1984) 257-271

Books

Submitted by Daniel J. Velleman